Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar


Versal braid monodromy

Title data

Lönne, Michael:
Versal braid monodromy.
In: Comptes Rendus Mathematique. Vol. 346 (2008) Issue 15-16 . - pp. 873-876.
ISSN 1778-3569
DOI: https://doi.org/10.1016/j.crma.2008.07.002

Abstract in another language

We extend the method of Zariski to determine the braid monodromy group of the discriminant of a versal unfolding of a hypersurface singularity from low-dimensional generic subunfoldings to highly non-generic ones. At the expense of an induction over adjacent singularities, it is thus possible to neglect genericity issues and perturb by very simple polynomials only.

Further data

Item Type: Article in a journal
Refereed: Yes
Subject classification: Mathematics Subject Classification Code: 32S25
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Former Professors > Professorship Algebraic Geometry - apl. Prof. Dr. Michael Lönne
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 24 Nov 2021 07:38
Last Modified: 24 Nov 2021 07:38
URI: https://eref.uni-bayreuth.de/id/eprint/67996